Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Interiority of a holomorphic mapping on the set of its exceptional points

Author: Giacomo Della Riccia
Journal: Bull. Amer. Math. Soc. 74 (1968), 484-487
MathSciNet review: 0222344
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. A. Fuks, Analytic functions of several complex variables, Transl. Math. Monographs, Vol. 8, Amer. Math. Soc., Providence, R. I., 1963, p. 105 and p. 149.
  • 2. H. Cartan, Détermination des points exceptionnels d'un systeme de p fonctions analytiques de n variables complexes, Bull. Sci. Math. 57 (1933), 334-344.
  • 3. Salomon Bochner and William Ted Martin, Several Complex Variables, Princeton Mathematical Series, vol. 10, Princeton University Press, Princeton, N. J., 1948. MR 0027863
  • 4. Reinhold Remmert, Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann. 133 (1957), 328–370 (German). MR 0092996

Additional Information